About this Journal Submit a Manuscript Table of Contents
Discrete Dynamics in Nature and Society
Volume 2013 (2013), Article ID 264759, 8 pages
Research Article

Global Dynamics of HIV Infection of CD4+ T Cells and Macrophages

1Department of Mathematics, Faculty of Science, King Abdulaziz University, P.O. Box 80203, Jeddah 21589, Saudi Arabia
2Department of Mathematics, Faculty of Science, Al-Azhar University, Assiut 71511, Egypt
3Department of Mathematics, Science and Literature College in Namas, King Khalid University, Abha 61431, Saudi Arabia

Received 16 May 2013; Revised 7 July 2013; Accepted 8 July 2013

Academic Editor: Zhengqiu Zhang

Copyright © 2013 A. M. Elaiw and A. S. Alsheri. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [2 citations]

The following is the list of published articles that have cited the current article.

  • A. M. Elaiw, A. Alhejelan, and M. A. Alghamdi, “Global Dynamics of Virus Infection Model with Antibody Immune Response and Distributed Delays,” Discrete Dynamics in Nature and Society, vol. 2013, pp. 1–9, 2013. View at Publisher · View at Google Scholar
  • Mustafa A. Obaid, and A. M. Elaiw, “Stability of Virus Infection Models with Antibodies and Chronically Infected Cells,” Abstract and Applied Analysis, vol. 2014, pp. 1–12, 2014. View at Publisher · View at Google Scholar